Title:
|
On some class of quasilinear hyperbolic systems of partial differential-functional equations of the first order (English) |
Author:
|
Turo, Jan |
Language:
|
English |
Journal:
|
Czechoslovak Mathematical Journal |
ISSN:
|
0011-4642 (print) |
ISSN:
|
1572-9141 (online) |
Volume:
|
36 |
Issue:
|
2 |
Year:
|
1986 |
Pages:
|
185-197 |
. |
Category:
|
math |
. |
MSC:
|
35L60 |
MSC:
|
35R10 |
idZBL:
|
Zbl 0612.35082 |
idMR:
|
MR831307 |
DOI:
|
10.21136/CMJ.1986.102083 |
. |
Date available:
|
2008-06-09T15:09:58Z |
Last updated:
|
2020-07-28 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/102083 |
. |
Reference:
|
[1] P. Bassanini: Su una recente dimostrazione circa il problema di Cauchy per sistemi quasi lineari iperbolici.Boll Un. Mat. Ital. (5) 13-B (1976), 322-335. Zbl 0342.35035, MR 0473548 |
Reference:
|
[2] P. Bassanini: Iterative methods for quasilinear hyperbolic systems.Boll. Un. Mat. Ital. (6) 1-B (1982), 225-250. Zbl 0488.35056, MR 0654933 |
Reference:
|
[3] P. Bassanini: The problem of Graffi-Cesari.Proceedings of Inter. Conference on Nonlinear Phenomena in Math. Sci., Arlington, USA, 1980, Acad. Press 1982, 87-101. MR 0727970 |
Reference:
|
[4] P. Bassanini M. C. Salvatori: Un problema ai limiti per sistemi integrodifferenziali non lineari di tipo iperbolico.Boll. Un. Mat. Ital. (5) 18-B (1981), 785-798. MR 0641736 |
Reference:
|
[5] G. Caginalp: Nonlinear equations and systems in several space variables.Journal of Diff. Equations 48 (1983), 71 - 94. Zbl 0513.35050, MR 0692845, 10.1016/0022-0396(83)90060-8 |
Reference:
|
[6] G. Caginalp: Nonlinear equations with coefficients of bounded variation in two space variables.Journal of Diff. Equations 43 (1982), 134-155. Zbl 0451.35018, MR 0645641, 10.1016/0022-0396(82)90078-X |
Reference:
|
[7] L. Cesari: A boundary value problem for quasilinear hyperbolic systems in the Schauder canonic form.Ann. Scuola Norm. Sup. Pisa, (4) 1 (1974), 311 - 358. MR 0380132 |
Reference:
|
[8] L. Cesari: A boundary value problem for quasilinear hyperbolic systems.Riv. Mat. Univ. Parma, 3 (1974), 107-131. MR 0435616 |
Reference:
|
[9] M. Cinquini-Cibrario: Teoremi di esistenza per sistemi di equazioni quasilineari a derivate parziali in piu variabili independenti.Ann. Mat. Рurа Appl., 75 (1967), 1 - 46. MR 0236523, 10.1007/BF02416798 |
Reference:
|
[10] A. Doktor: Global solution of mixed problem for certain system of nonlinear conservation laws.Czech. Math. J. 27 (102), (1977), 69-95. MR 0427851 |
Reference:
|
[11] E. Hopf: The partial differential equation $u_t + uu_x = \mu u_{xx}$.Comm. Pure Appl. Math, 3 (1950), 201-230. Zbl 0039.10403, MR 0047234, 10.1002/cpa.3160030302 |
Reference:
|
[12] Z. Kamont: Existence of solutions of first order partial differential-functional equations.Ann. Soc. Math. Polon., Ser. I: Comm. Math. (to appear). Zbl 0726.35134, MR 0844644 |
Reference:
|
[13] Z. Kamont J. Turo: On the Cauchy problem for quasilinear hyperbolic system of partial differential equations with a retarded argument.Boll. Uh. Mat. Ital. (to appear). MR 0831298 |
Reference:
|
[14] C. H. Кружков: Квазилинейные уравнения первого порядка со многими независимыми переменными.Математический Сборник 81 (1970), 230-255. Zbl 1170.92319 |
Reference:
|
[15] С. Н. Крулсков: Обобщенные решения нелинейных уравнений первого порядка со многими независимыми переменными.Мат. Сборник 70 (1966), 394-415. Zbl 1155.78304, MR 0199543 |
Reference:
|
[16] О. А. Олейник: Разрывные решения нелинейных дифференциальных уравнений.Испехи Мат. Наук 12 (75), (1977), 3-73. Zbl 1170.01341 |
Reference:
|
[17] Б. Л. Рожрественский Н. Н. Яненко: Системы квазилинейных уравнений.Москва 1978. Zbl 1234.93001 |
. |